Help me....

Discussion in 'Help Me! I Need to Talk to Someone.' started by sadbear_27, Jun 22, 2016.

  1. sadbear_27

    sadbear_27 Member

    Last October, I was at the end of my rope.
    I looked up the fastest and most effective way to off myself.

    I still have the page bookmarked, just in case I get too overwhelmed and feel like I cant do it anymore.
    And, just knowing that I have the site bookmarked gives me comfort. Im sick, I know....
    I have an amazing family and boyfriend that would be devastated if I actually went through with it.
    Call me selfish, but some days, I dont care who finds me or has to clean up the mess I made.

    Im on medication to help ease my depression and anxiety but sometimes, thats not enough.
    I had a grade 4 brain bleed at birth which resulted in hydrocephalus and a bunch of other mental problems.
    I feel like I cant interact with people normally and wear my headphones with the volume up as loud as It can go, just so I can drown out the people around me. Im afraid of rejection, so I dont have many friends..
    I have massive anxiety of just about everything and I end up triggering panic attacks frequently. I cant go anywhere without my music.
    Currently, I am on citalopram (40mgs) abilify (10mgs) and klonopin (1mg).
    The klonopin doesnt help as well as I thought it would and my doctor wont put me on a higher dose....but I really feel like I need it just to get by day to day.

    Can anyone help me with what Im going though?
    I just feel like I cant do it anymore....
     
  2. brknsilence

    brknsilence Well-Known Member

    Know there are people who do care about you. Please don't give up. Here if you want to talk. So sorry you had to go through this. Hugs
     
  3. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Hi and welcome to the forum, I am glad to chose to be a part of this forum rather than some pro bs! I also suffer with anxiety so I can relate. I know you are on meds but do you think you need a med change? Have you given them long enough to work? I can understand why your doctor won't give you a higher dose of klonopin, it would cause even more problems for you, trust me I have been down that road and I am currently trying to get off valium and I have come off xanax successfully in the past. I hope you stay here and talk with us. SF can be a safe haven for you, don't worry we will not judge you, that I promise :)
     
    brknsilence likes this.
  4. sadbear_27

    sadbear_27 Member

    Thank you. It means a lot to me that you replied. Im trying to keep my head above water, I really am.....
     
    brknsilence likes this.
  5. sadbear_27

    sadbear_27 Member

    Thanks so much, I've been on my meds for about three months now, and Im taking them every day. But I still feel empty. What works better for you? valium or xanax? i know they're essentially the same thing, I just wanted your opinion. I heard that valium lasts longer than klonopin and xanax....is that true?
     
  6. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Valium because the withdrawal doesn't kick in for ages as where with xanax you will be in withdrawal between doses in some cases, xanax is also much harder to quit but it does help if you are only taking it as an on needed basis, taking it every single day builds tolerance rapidly and it loses effect so yes the valium does last MUCH longer. I thought xanax was the bees knees til i started on valium and realised ive been taking the wrong drug but hey everyone is different, thats just my opinion.
     
  7. sadbear_27

    sadbear_27 Member

    Does valium hit you harder than any of the other benzos?
     
  8. sunnypseudo

    sunnypseudo Well-Known Member

    I have spent a good deal of my life behind headphones. I understand the hiding, drowning out of noise,as well as knowing I am loved and still have wanted to end it. I'm glad you're under the care of a doctor, its a good step. Sometimes I think it's not about things getting easier, but rather the will to fight back getting stronger, and gaining strength from that. I had a few plans for an out, and I held onto those until I was ready to fight back. I understand how it can be very comforting, I don't know why but I don't think that makes you sick. I'm sorry you're having a hard time inside, but you are here,so you must be a fighter and stronger than you think.
     
  9. Inspire&Inquire

    Inspire&Inquire SF Supporter

    Its possible you may have something other than depression, I know with many antidepressants like abilify, you need to tell your doctor if you are having thoughts of suicide. I have experienced a close call while on wellbutrin. It is very possible it is the medications making you feel this way.
     
  10. sadbear_27

    sadbear_27 Member

    Guys, thank you so much for the support. Im so glad there are others out there that can understand what Im going though.....
     
  11. SillyOldBear

    SillyOldBear Teddy Bear Fanatic Staff Member Safety & Support

    sadbear, there are many on this site that live with anxiety. I don't even know why I get anxious half of the time. I just do. I hate it. But I am glad you are getting help for this. No one should have to deal with it alone. One thing you said did make be nervous. That is putting the headphones on and turning the volume way up. I hope you will consider turning the volume down a bit. That loud music is likely to damage your ears. You might not notice it now, but it will catch up with you.

    At any rate, take care of yourself. And feel free to un-bookmark that page you are hanging on to so tight.
     
  12. sadbear_27

    sadbear_27 Member

    Thanks, I know that the volume of my music will damage my hearing, but I just can take all the chatter and people in public. I also become paranoid that people are watching me and laughing at me, so thats why I keep my music up so loud.....I just get really bad sensory overload. Its like, why even leave the house anymore?
     
  13. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    It provides near instant relief from anxiety and panic attacks. Does it hit me harder? I would say stronger than other benzos and about the same as xanax.
     
  14. sadbear_27

    sadbear_27 Member

    Thank you for the info. <3
     
  15. Unknown_111

    Unknown_111 Forum Buddy Staff Alumni SF Supporter

    Welcome to the forum. You have to stay strong as life is important. I know you are struggling but you are among people who struggle everyday but care enough to help others. Please keep strong and keep posting here.

    We will try our best to help you as much as we can because we care about you.
     
  16. sadbear_27

    sadbear_27 Member

    I feel like Im drowning.....I know drinking is not the best way to deal with my problems, but I;ve had three beers and Im kind of tipsy already :| I hate myself so much. I dont want to feel this way anymore. i need to see a doctor and get my meds changed around ....I've been on so many different meds, Im holding out for that one that actually works for me...
     
  17. brknsilence

    brknsilence Well-Known Member

    I hope you feel better soon and your dr can help you feel more better. Maybe write in a journal how you feel everyday and show it to the dr so they can help make adjustments to getting you to feeling better. Hoping this forum helps too. A lot of people care about you. Keep us posted? And welcome to the forums. Hugs